is it hell trying to come off xanax 6 mgs a day for bein on it everyday for 1 year and 4 months straight
Von is right,if your doc prescribed this dose,he/she can help you with a taper plan so you can gradually come off them.If your doc did'nt prescribe and you were self medicating then you still need to come off slowly as stopping xanax or any benzo too quickly can cause seizures or other dangerous effects to your body! The main thing either way is to gradually reduce your dosage everyday!
If you can give any additional info it may help for others to answer and help you with coming off safely!
Best of luck
Hi kingant21, I also would like to know more to help you with a taper plan. Yes, if you quit suddenly it is very bad as you can have seizures. Pllease respond & we will help you. You could start by dropping eith 1/4 or 1/5 mg a day for a week & keep doing this if you feel ok at the end of that week. If not stay a little longer, then drop anoth 14/ or 15. Which ever you feel comfortable with.It will take time doint it this way, but it is the safest. If after a while, you feel you can drop 1 mg for a week & it doesn't seem to have effects go for it. You can always add 1/2 mg back again. Anyway, if you have any questions or comments or just need some support, we are here to help. ...
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 2 answers
Posted 18 Oct 2010 • 4 answers
I have been on suboxone for about 1 year. I am taking 8 mgs 4 twice a day thinking about coming off?
Posted 6 Nov 2011 • 3 answers
Posted 22 Jan 2012 • 1 answer
Posted 19 Jan 2013 • 1 answer